Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

August 12, 2021Columbia County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 12, 2021, 2:15 PM EDT for Columbia County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2021, 2:15 PM EDT (18:15 UTC)
Expired
Aug 12, 2021, 2:45 PM EDT
In force
30 min
Issued by
NWS State College, PA
Hail
0.00 in
Wind
55

County Columbia County, PA

The radar

The Binghamton radar (KBGM), 118 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WWUS81 KCTP 121815
SPSCTP

Special Weather Statement
National Weather Service State College PA
215 PM EDT Thu Aug 12 2021
 
PAZ053-121845-
Columbia PA-
215 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northern Columbia
County through 245 PM EDT...

At 214 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jamison City to near Exchange. Movement
was east at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Berwick, Rohrsburg, Iola, Jamison City, Waller, Fairmount Spgs,
Central, Millville, Benton and Stillwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4106 7623 4115 7660 4131 7642 4131 7631
      4120 7632 4113 7627 4114 7624 4113 7623
TIME...MOT...LOC 1814Z 277DEG 53KT 4129 7631 4114 7665 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 1:07 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 12, 1:07 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service State College PA
107 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Sweltering to dangerously hot conditions will last through
Friday. The hot and humid weather pattern will fuel rounds of
scattered strong to severe thunderstorms during the afternoon
today and Friday. Relief from the oppressive heat will arrive
over the weekend with more pleasant conditions expected behind a
cold front. A heavy rain threat is possible into the middle of
next week in association with Fred.

&&

.NEAR TERM /THROUGH TONIGHT/...
Multiple rounds of non-severe convection associated with
remnants of an upstream nocturnal MCS have moved across the
northern tier of central PA this morning. This, in combination
with persistent low clouds, has limited insolation in the north
resulting in temperatures remaining in the 70s through late
morning. Thus brought down highs by about 5 degrees in the
northwest.

Although convection has been non-severe thus far, we do expect
an uptick in severe potential as we go through the afternoon. As
of 12pm severe storms were developing on the OH-PA border. A
considerable patch of stratocu ahead of them suggests at least
some minor stability/capping, as well as ample sfc moisture. Sfc
heating and some large scale ascent should work to weaken the
cap through the afternoon. Midlevel lapse rates are between 6.5
and 7 C/km, with the 12z PBZ sounding indicating the presence of
an EML between 3 and 5 km. As temperatures rise toward their
diurnal max, SBCAPE should increase to 2000-3000 J/kg. Thus we
think there is plenty of instability for these storms to tap
into and strengthen.

The PBZ sounding and many hires model solutions also suggest
ample DCAPE (1000-1400 J/kg) with a deep layer of dry air
between 1km and 5km AGL. Although shear is weak in the 2-6 km
layer, there is 20-30 kts of 0-3 km shear with up to 30 kt winds
at 3 km AGL. The combination of high DCAPE and moderate
midlevel flow suggest many storms that do develop a large core
of precip will be capable of producing damaging winds with
downburst winds being enhanced by midlevel momentum.

The line of storms near the PA/OH line at 12pm will likely enter
Clearfield county by 1PM and continue to progress SE from there.
Additional lines of storms, some severe, will likely develop
behind this line later in the afternoon and evening. Storms will
likely initiate near the Lake Erie lake breeze boundary and
along a thermal boundary extending from eastern OH to western
PA. Some hires models suggest storms could linger into the
first part of tonight ~03Z before coverage fades after midnight
into early Friday morning.

Max HX values up to 105+ F are forecast in the mid/lower
Susquehanna Valley. Blended guidance continues to indicate that
some spots in south central PA or perhaps northern MD will make
a run at hitting the century mark with fcst maxTs in the upper
90s near the I-81/78 corridor. Overnight low temperatures will
remain very warm to oppressively muggy especially in the major
urban centers/metro areas in the lower Susquehanna Valley.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
We were keen to issue a heat advisory and excessive heat
warning for Friday afternoon based on fcst max heat indices of
100-105F across much of the southeast half of the CWA.

A few strong to severe storms with locally damaging wind gusts
will be possible again Friday afternoon within a similar
convective environment (weak vertical shear/strong conditional
instability).

The main cold front is not progged to clear southern PA until
Saturday night, so a chance of t-storms will continue in this
area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to
start the weekend (mid 70s north to mid 80s southeast) which
will put a nice dent into the recent heat wave. Refreshingly
cool/drier (less humid) air will continue to be directly into
CPA via northerly flow finally setting up a very comfortable
Saturday night with minTs ranging from around 50F in the north
to the lower 60s in the southeast.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
High pressure builds overhead for the remainder of the weekend.
Sunday will be a gorgeous day with seasonable and below-
average high temperatures, low humidity, and mostly clear skies.
Enjoy it while it lasts as the nice conditions will not last
for long.

Temperatures next week will be relatively pleasant, as they will
stay mostly in the 70s and the lower 80s with persistent cloud
cover. However, dewpoints will be in the 60s and 70s,
contributing to very muggy conditions nearly all week long.
There is a chance for daily rain showers and thunderstorms next
week with a northward surge of moisture from the remnants of
Fred.

The Euro and the GFS have wildly different solutions on how they
handle the progression of the remnants of Fred next week. The
Euro brings Fred remnants straight to central PA, which could
contribute to enhanced rainfall for the mid/end of next week.
The GFS, however, does not bring Fred remnants to our CWA,
disintegrating Fred long before it gets close to PA. Regardless
of these different solutions, both models indicate a surge of
moisture coming in from the south. Expect muggy and wet
conditions with relatively mild temperatures next week.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
At 11z, low cigs /IFR/ are found over the NW mtns invof BFD. A
patch of low /IFR/ cigs has formed over IPT as well. Elsewhere,
patchy fog has formed in some valleys and continues to impact
LNS.

Any fog and low clouds should quickly dissipate after sunrise,
giving way to VFR conditions. Winds will become westerly with
some gusts of 15 to 20 kts. There may be some scattered
dissipating convection over northwest PA this morning, with
additional showers and storms likely developing later today.

Guidance suggested another round of low cigs is possible across
the NW mtns tonight, so have added this to the BFD TAF.
Otherwise, patchy fog is possible again tonight, especially in
areas that see rainfall today.

Outlook...

Fri-Sat...Scattered tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...Scattered PM tsra impacts possible.

&&

.CLIMATE...
A daily record rainfall of 1.27 inches was set at Harrisburg
yesterday (8/11/21). This broke the previous record of 0.91
inches set in 2015.

Record high temperatures this time of year are out of reach for
the current pattern, but a few maximum low temperature records
are in jeopardy (forecast within 1F of the current record):

Date			8/11			8/12			8/13
IPT 		73 (2016) 		73 (2016) 		74 (2016)
Observed 		72
MDT 			- 			77 (2016) 		77 (2016)
Observed 		-

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 7 PM EDT this evening for PAZ028-
036-046-049>053-056>059-063>066.
Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035-
036-046-049>053-056-058-063.
Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057-
059-064>066.
Heat Advisory until 7 PM EDT this evening for PAZ012-018-019-
025>027-034-035-037-041-042-045.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl/Colbert
SHORT TERM...Steinbugl
LONG TERM...Gutierrez
AVIATION...Evanego
CLIMATE...
Hazardous weather outlook, Aug 12, 1:19 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
119 PM EDT Thu Aug 12 2021

PAZ064>066-131730-
Adams-York-Lancaster-
119 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

In addition to the excessive heat, a few strong to severe storms
with locally damaging wind gusts will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ028-036-046-049>053-056-058-063-131730-
Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Schuylkill-Cumberland-
119 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

In addition to the heat, a few strong to severe storms with locally
damaging wind gusts will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-024-033-131730-
Clearfield-Cambria-Somerset-
119 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms with locally damaging wind gusts will
be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-025-034-045-131730-
Northern Centre-Southern Centre-Blair-Bedford-Southern Clinton-
119 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms with locally damaging wind gusts will
be possible this afternoon. Maximum heat index values will approach
100 degrees Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ026-027-035-131730-
Huntingdon-Mifflin-Fulton-
119 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

In addition to the heat, a few strong to severe storms with locally
damaging wind gusts will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057-059-131730-
Dauphin-Lebanon-
119 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

In addition to the excessive heat, a few strong to severe storms
with locally damaging wind gusts will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-037-041-042-131730-
Northern Clinton-Tioga-Northern Lycoming-Sullivan-
119 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms with locally damaging wind gusts will
be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-131730-
Warren-McKean-Potter-
119 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms with damaging wind gusts will be possible this
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms with locally damaging wind gusts will
be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010-011-131730-
Elk-Cameron-
119 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms with locally damaging wind gusts will
be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Aug 12, 1:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     5 S MORRIS              41.58N 77.25W
08/12/2021                   TIOGA              PA   EMERGENCY MNGR

            TREE DOWN.

&&

QRM
Local storm report, Aug 12, 1:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     6 N BUTTONWOOD          41.57N 77.16W
08/12/2021                   TIOGA              PA   EMERGENCY MNGR

            TREES AND WIRES DOWN.

&&

QRM
Local storm report, Aug 12, 1:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     4 S RALSTON             41.45N 76.93W
08/12/2021                   LYCOMING           PA   PUBLIC

            MULTIPLE WIRES DOWN ON ROADWAY.

&&

QRM
Local storm report, Aug 12, 2:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     2 SE FORKSVILLE         41.47N 76.58W
08/12/2021                   SULLIVAN           PA   EMERGENCY MNGR

            MULTIPLE WIRES DOWN.

&&

QRM
Local storm report, Aug 12, 2:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
208 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     1 ESE MUNCY VALLEY      41.35N 76.59W
08/12/2021                   SULLIVAN           PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN.

&&

QRM
Special weather statement, Aug 12, 2:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
215 PM EDT Thu Aug 12 2021

PAZ053-121845-
Columbia PA-
215 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northern Columbia
County through 245 PM EDT...

At 214 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jamison City to near Exchange. Movement
was east at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Berwick, Rohrsburg, Iola, Jamison City, Waller, Fairmount Spgs,
Central, Millville, Benton and Stillwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4106 7623 4115 7660 4131 7642 4131 7631
      4120 7632 4113 7627 4114 7624 4113 7623
TIME...MOT...LOC 1814Z 277DEG 53KT 4129 7631 4114 7665

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:33 AM EDTExcessive Heat WarningCTPAdams, Dauphin, Lancaster, Lebanon, York39 hr
Aug 12, 3:33 AM EDTHeat AdvisoryCTPColumbia, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 8 more39 hr
Aug 12, 12:38 PM EDTSpecial Weather StatementCTPTioga52 min
Aug 12, 12:51 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga54 min
Aug 12, 1:27 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan63 min
Aug 12, 1:43 PM EDTSevere Thunderstorm WarningCTPClearfield49 min
Aug 12, 1:47 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming58 min
Aug 12, 2:25 PM EDTSpecial Weather StatementCTPLycoming20 min
Aug 12, 2:50 PM EDTSpecial Weather StatementCTPColumbia, Montour25 min
Aug 12, 3:19 PM EDTSpecial Weather StatementCTPSchuylkill41 min
Aug 12, 5:12 PM EDTSevere Thunderstorm WarningCTPWarren48 min
Aug 12, 5:27 PM EDTSpecial Weather StatementCTPTioga33 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk44 min
Aug 12, 6:25 PM EDTAreal Flood AdvisoryCTPClearfield, Elk2 hr
Aug 12, 6:25 PM EDTSevere Thunderstorm WarningCTPClearfield65 min
Aug 12, 7:07 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk53 min
Aug 12, 7:33 PM EDTSpecial Weather StatementCTPBlair, Cambria27 min
Aug 12, 7:47 PM EDTSpecial Weather StatementCTPCentre28 min
Aug 12, 7:56 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield49 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.